On some integro-differential equations of convolution type
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1959), pp. 213-226
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1959_2_a21,
author = {I. B. Simonenko},
title = {On some integro-differential equations of convolution type},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {213--226},
year = {1959},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1959_2_a21/}
}
I. B. Simonenko. On some integro-differential equations of convolution type. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1959), pp. 213-226. http://geodesic.mathdoc.fr/item/IVM_1959_2_a21/